Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 47, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Sep 5, 2007, 7:57 AM CDT for Navarro County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2007, 7:57 AM CDT (12:57 UTC)
- Expired
- Sep 5, 2007, 8:30 AM CDT
- In force
- 33 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 119 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 051259 TORFWD TXC349-051330- /O.NEW.KFWD.TO.W.0047.070905T1257Z-070905T1330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 757 AM CDT WED SEP 5 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL NAVARRO COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 830 AM CDT * AT 757 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO OVER EXTREME SOUTH CENTRAL NAVARRO COUNTY...OR ABOUT 15 MILES NORTHEAST OF MEXIA...MOVING NORTHEAST AT 30 MPH. * THE TORNADO WILL BE NEAR... HIGHWAY ABOUT 6 MILES SOUTHEAST OF EUREKA BY 820 AM. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AND CRUSHED BY TORNADO WINDS. THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE LAT...LON 3189 9639 3186 9637 3199 9611 3205 9617 $$
3 follow-up statements
000 WWUS54 KFWD 051303 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 802 AM CDT WED SEP 5 2007 TXC349-051330- /O.CON.KFWD.TO.W.0047.000000T0000Z-070905T1330Z/ NAVARRO TX- 802 AM CDT WED SEP 5 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR EAST CENTRAL NAVARRO COUNTY... AT 802 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO. THIS TORNADO WAS LOCATED OVER SOUTH CENTRAL NAVARRO COUNTY...OR ABOUT 14 MILES SOUTHEAST OF CORSICANA...MOVING NORTHEAST AT 30 MPH. THE TORNADO WILL BE NEAR... HIGHWAY 287 ABOUT 6 MILES SOUTHEAST OF EUREKA BY 820 AM. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE LAT...LON 3192 9636 3188 9634 3199 9611 3205 9617 $$ 58
000 WWUS54 KFWD 051311 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 811 AM CDT WED SEP 5 2007 TXC349-051330- /O.CON.KFWD.TO.W.0047.000000T0000Z-070905T1330Z/ NAVARRO TX- 811 AM CDT WED SEP 5 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR EAST CENTRAL NAVARRO COUNTY... AT 811 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO. THIS TORNADO WAS LOCATED OVER SOUTHEASTERN NAVARRO COUNTY...OR ABOUT 15 MILES SOUTHEAST OF CORSICANA...MOVING NORTHEAST AT 20 MPH. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AND CRUSHED BY TORNADO WINDS. LAT...LON 3195 9632 3190 9630 3201 9606 3207 9612 $$
000 WWUS54 KFWD 051332 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 830 AM CDT WED SEP 5 2007 TXC349-051339- /O.EXP.KFWD.TO.W.0047.000000T0000Z-070905T1330Z/ NAVARRO TX- 830 AM CDT WED SEP 5 2007 ...THE TORNADO WARNING FOR EAST CENTRAL NAVARRO COUNTY EXPIRES AT 830 AM CDT... AT 830 AM CDT THE RADAR INDICATED CIRCULATION ASSOCIATED WITH THE THUNDERSTORM HAS WEAKENED. THE THUNDERSTORM ACROSS THE SOUTHEAST CORNER OF NAVARRO COUNTY NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO. THE TORNADO WARNING HAS EXPIRED FOR NAVARRO COUNTY. RADAR INDICATED THAT HEAVY RAIN AND WIND GUSTS TO 50 MPH WERE STILL POSSIBLE FROM THE THUNDERSTORM CENTERED 6 MILES SOUTHEAST OF EUREKA...MOVING NORTHEAST AT 20 MPH. LAT...LON 3195 9632 3190 9630 3201 9606 3207 9612 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Sep 5, 3:29 AM CDT, 4 hours 28 minutes earlier.
Area forecast discussion, Sep 5, 3:29 AM CDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 329 AM CDT WED SEP 5 2007 .DISCUSSION... THE UPPER LEVEL TROUGH WILL BE LIFTING OUT TODAY. EARLY MORNING POPS WILL REMAIN HIGH AS ACTIVITY SLIDES NORTHEAST WITH THE UPPER SUPPORT AND TAPERS OFF WEST TO EAST FROM LATE MORNING ON. WILL LINGER SLIGHT CHANCE POPS OVER THE EASTERN COUNTIES OVERNIGHT. MOISTURE FROM HENRIETTE WILL MOVE THROUGH NORTHWEST MEXICO AND SPREAD ACROSS WEST TEXAS AND OKLAHOMA THURSDAY AND FRIDAY AS IT MERGES INTO THE WESTERLIES. THIS WILL KEEP OUR SKIES MOSTLY CLOUDY INTO THE WEEKEND AND WILL LIKELY RESULT IN SCATTERED CONVECTION ALONG THE RED RIVER FRIDAY AS A WEAK COLD FRONT NEARS. SOME OF THIS MOISTURE WILL LINGER OVER THE REGION INTO NEXT WEEK...THUS WILL KEEP LOW CHANCE POPS GOING OVER THE WEEKEND AND INTO NEXT WEEK FOR MAINLY AFTERNOON CONVECTION. THE WEAK COLD FRONT SHOULD PUSH SOUTH OF THE RED RIVER THIS SATURDAY AND MAY EVENTUALLY WORK DOWN INTO THE I-20/30 CORRIDOR EARLY SUNDAY THEN LIFT OUT SUNDAY EVENING. NEWEST MODEL RUNS SHOW THAT RIDGING ALOFT WILL DOMINATE OVER THE REGION FIRST OF NEXT WEEK. WE EXPECT NEAR NORMAL TEMPERATURES MONDAY AND TUESDAY WITH LITTLE MORE THAN A SLIGHT CHANCE OF AFTERNOON CONVECTION. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 83 75 92 77 94 / 100 10 20 10 40 WACO, TX 85 75 92 77 92 / 90 10 20 10 10 PARIS, TX 80 72 91 73 91 / 100 20 40 10 40 DENTON, TX 84 75 92 75 95 / 100 10 20 10 40 MCKINNEY, TX 82 73 91 75 92 / 100 10 20 10 40 DALLAS, TX 83 75 91 76 93 / 100 10 20 10 30 TERRELL, TX 82 73 90 76 92 / 100 10 30 10 30 CORSICANA, TX 84 74 91 75 92 / 90 10 20 10 20 TEMPLE, TX 86 74 91 75 92 / 60 10 20 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/75
Hazardous weather outlook, Sep 5, 5:12 AM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 512 AM CDT WED SEP 5 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-061000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 512 AM CDT WED SEP 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... ISOLATED THUNDERSTORMS AND LOCALIZED MINOR FLOODING ARE POSSIBLE THROUGH THIS AFTERNOON. NO SEVERE THUNDERSTORMS ARE EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN... THERE IS A CHANCE FOR THUNDERSTORMS DAILY THROUGH TUESDAY. THE POTENTIAL FOR SEVERE THUNDERSTORMS DURING THIS TIME PERIOD IS LOW. .SPOTTER INFORMATION STATEMENT... ISOLATED SPOTTER ACTIVATION MAY BE REQUESTED FOR FLOODING POTENTIAL THROUGH THIS AFTERNOON.
In the hours before
Local storm report, Sep 5, 6:18 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
618 AM CDT WED SEP 05 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM FLASH FLOOD CLEBURNE 32.35N 97.41W
09/05/2007 JOHNSON TX LAW ENFORCEMENT
HWY 171 IN CLEBURNE COVERED WITH WATER...IMPASSABLE IN
PLACES. MANY OF THE CITIES LOW WATER CROSSINGS ARE
CLOSED.Local storm report, Sep 5, 7:14 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
714 AM CDT WED SEP 05 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM FLASH FLOOD 5 N VENUS 32.50N 97.10W
09/05/2007 JOHNSON TX EMERGENCY MNGR
HIGH WATER RESCUE ON HWY 287 SOUTH OF MANSFIELD IN
JOHNSON COUNTYLocal storm report, Sep 5, 7:40 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
740 AM CDT WED SEP 05 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD ALVARADO 32.41N 97.21W
09/05/2007 JOHNSON TX EMERGENCY MNGR
MANY ON GOING HIGH WATER RESCUES ACROSS THE EASTERN PART
FO THE COUNTY...ESPECIALLY AROUND AVVARADO ADN VENUS.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 6:07 AM CDT | River Flood Warning | FWD | Coryell | 4 hr |
| Sep 5, 6:31 AM CDT | Flash Flood Warning | FWD | Johnson | 119 min |
| Sep 5, 7:18 AM CDT | Flash Flood Warning | FWD | Tarrant | 117 min |
| Sep 5, 7:21 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Sep 5, 7:32 AM CDT | Tornado Warning | FWD | Navarro | 28 min |
| Sep 5, 7:46 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hill, McLennan | 3 hr |
| Sep 5, 7:46 AM CDT | Tornado Warning | FWD | Freestone | 29 min |
| Sep 5, 8:05 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| Sep 5, 8:38 AM CDT | Special Weather Statement | FWD | Henderson | 37 min |
| Sep 5, 8:40 AM CDT | Special Weather Statement | FWD | McLennan | 35 min |
| Sep 5, 8:49 AM CDT | River Flood Warning | FWD | Navarro | 72 hr |
| Sep 5, 8:49 AM CDT | River Flood Warning | FWD | Dallas | 11 hr |
| Sep 5, 8:49 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 3 days |
| Sep 5, 9:11 AM CDT | Flash Flood Warning | FWD | Henderson | 4 hr |
| Sep 5, 9:15 AM CDT | Special Weather Statement | FWD | McLennan | 30 min |
| Sep 5, 9:48 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 10 hr |
| Sep 5, 10:06 AM CDT | River Flood Warning | FWD | Coryell | 47 hr |
| Sep 5, 10:36 AM CDT | Special Weather Statement | FWD | Henderson | 24 min |
| Sep 5, 11:05 AM CDT | Special Weather Statement | FWD | Henderson | 25 min |
| Sep 5, 2:18 PM CDT | River Flood Warning | FWD | Coryell | 6 hr |
| Sep 5, 2:37 PM CDT | River Flood Warning | FWD | Bosque, McLennan | 6 hr |
| Sep 5, 2:41 PM CDT | River Flood Warning | FWD | Hamilton | 6 hr |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.